# SDR AALA20140526005

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 16,372 hours, 6,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING ESCAPE LIGHT INOPERATIVE.  REPLACED LAMP FOR LT FWD OVERWING ESCAPE LIGHT.  OPERATIONS CHECKED NORMAL.
